RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 1, Pages 105–128 (Mi msb958)  

This article is cited in 4 scientific papers (total in 4 papers)

On conditions for extending the trace and imbedding for Banach spaces of infinitely differentiable functions

G. S. Balashova

Moscow Power Engineering Institute (Technical University)

Abstract: This paper is a continuation of investigations begun in [1]–[3]. Conditions are obtained for the existence of a function in an infinite-order Sobolev space with specified values of the function itself and of all its derivatives on the boundary of the domain, and criteria are established for imbeddings and compact imbeddings of some of the indicated spaces.

Full text: PDF file (1470 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 78:1, 91–112

Bibliographic databases:

UDC: 517.9
MSC: 46E35, 46E15
Received: 02.09.1991

Citation: G. S. Balashova, “On conditions for extending the trace and imbedding for Banach spaces of infinitely differentiable functions”, Mat. Sb., 184:1 (1993), 105–128; Russian Acad. Sci. Sb. Math., 78:1 (1994), 91–112

Citation in format AMSBIB
\Bibitem{Bal93}
\by G.~S.~Balashova
\paper On conditions for extending the~trace and imbedding for Banach spaces of infinitely differentiable functions
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 1
\pages 105--128
\mathnet{http://mi.mathnet.ru/msb958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211368}
\zmath{https://zbmath.org/?q=an:0834.46022}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 78
\issue 1
\pages 91--112
\crossref{https://doi.org/10.1070/SM1994v078n01ABEH003460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NR97600006}


Linking options:
  • http://mi.mathnet.ru/eng/msb958
  • http://mi.mathnet.ru/eng/msb/v184/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Balashova G., Dubinskii YA., “Uniform Correctness of a Family of Infinite-Order Nonlinear Boundary-Value-Problems”, Differ. Equ., 30:4 (1994), 559–569  mathnet  mathscinet  zmath  isi
    2. G. S. Balashova, “Trace continuation in infinite-order Sobolev space on a multidimensional strip region”, Math. Notes, 62:6 (1997), 688–696  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Balashova G., “On the Sobolev Spaces of Infinite Order”, Dokl. Akad. Nauk, 353:2 (1997), 151–152  mathnet  mathscinet  zmath  isi
    4. G. S. Balashova, “On Fredholm solvability of the Dirichet problem for linear differential equations of infinite order”, Russian Math. (Iz. VUZ), 62:4 (2018), 13–17  mathnet  crossref  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:154
    Full text:60
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020